# SDR IXXA2022051901

- Difficulty date: May 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767-300
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 2700 · Flight Control System
- Part: Skin Panel
- Part number: 113T22431
- Part serial: 001201
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF BULGING SKIN ON LEFT HAND WING I/B FLAP LOWER SURFACE AROUND MID FLAP.
